Hieber, Matthias

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Geissert, Matthias; Heck, Horst; Hieber, Matthias; Sawada, Okihiro (2012). Weak Neumann implies Stokes Journal für die reine und angewandte Mathematik (Crelles Journal), 2012(669), pp. 75-100. De Gruyter 10.1515/CRELLE.2011.150

Heck, Horst; Hieber, Matthias; Stavrakidis, Kyriakos (2010). L∞-estimates for parabolic systems with VMO-coefficients Discrete & Continuous Dynamical Systems - S, 3(2), pp. 299-309. American Institute of Mathematical Sciences (AIMS) 10.3934/dcdss.2010.3.299

This list was generated on Sat Dec 3 03:51:32 2022 CET.
Provide Feedback